# SDR FDEA202201270150

- Difficulty date: January 27, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 91,177 hours, 21,044 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Former
- Part number: ARB116210
- Condition: Cracked
- Location: 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING OUTBOARD LEADING EDGE COMPOARTMENT AT APPROXIMATELY STATION   XOS 559 01 EACH FORMER FOUND CRACK . RIGHT HAND WING OUTBOARD LEADING EDGE COMPARTMENT AT APPROXIMATELY STATION   XOS 559 CRACKED FORMER REMOVED AND REPLACED AS PER SRM 51-31-01-OG . FORMER   FABRICATED AS PER DOUGLAS DRAWING ARB 1162 REVISION 'S' . REPAIR CLASSIFIED AS MAJOR   PER GMM 6-2-100.
